# SDR ASOA201001027

- Difficulty date: July 21, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N821AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7194
- Aircraft time: 29,571 hours, 26,840 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CAUTION MSG HYD 3 LOW PRESS THROUGH 10000 FEET.  RAN QRH LANDED WITH 3 GREEN, APPLIED BRAKE PRESSURE UPON LANDING AND PRESSURE AND QUANTITY REDUCED TO 0 (EMERGENCY DECLARED) FOUND CUT PACKING ON PLUG TO HYD SYSTEM NR 3 PRESSURE MANIFOLD ASSY.  R & R PACKING IAW 29-12-05 SERVICED HYD SYSTEM NR3 TO 60 PERCENT IAW 12-20-00 LEAK AND OPS CK GOOD NO DEFECTS NOTED AT THIS TIME.
